# SDR DALA1205060937

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 60,424 hours, 45,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT A EMERGENCY PATHWAY LIGHT IN THE VENTRAL STAIRWAY WAS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES BEHIND THE LIGHT AND  RE-TERMINATED THE LIGHT ASSEMBLY.  THE SYSTEM RETURNED TO NORMAL OPERATION.
